# SDR GTIA2020031635092

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 6,063 hours, 2,705 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT UPON DESCENT-PERFORMED TSM 05-50-00. FOUND PACK 2 CAUSE OF ODOR. AS A PRECAUTION R&R RECIRC FILTERS IAW AMM 21-21-41
